教師資料查詢 | 類別: 期刊論文 | 教師: 黃文濤 HUANG, WEN-TAO (瀏覽個人網頁)

標題:Locally optimal tests for exponential distributions with type-I censoring
學年96
學期2
出版(發表)日期2008/03/01
作品名稱Locally optimal tests for exponential distributions with type-I censoring
作品名稱(其他語言)
著者Liang, Tachen; 黃文濤; Huang, Wen-tao; Yang, Kun-cheng
單位淡江大學經營決策學系
出版者Amsterdam: Elsevier BV
著錄名稱、卷期、頁數Computational Statistics and Data Analysis 52(7), pp.3603-3615
摘要This article studies a locally optimal test φ* for testing H0:θ≥θ0 versus H1:θ<θ0 for the lifetime parameter θ in an exponential distribution based on type-I censored data. Certain properties associated with φ* are addressed. We compare the performance of φ* with that of Spurrier and Wei’s [Spurrier, J.D., Wei, L.J., 1980. A test of the parameter of the exponential distribution in the type-I censoring case. J. Amer. Statist. Assoc. 75, 405–409] test φSW, which is based on the MLE of θ. The exact powers and asymptotic powers of φ* and φSW are computed. The numerical results indicate that the power of φ* is better than that of φSW when θ(0<θ<θ0) is close to θ0.
關鍵字
語言英文
ISSN0167-9473
期刊性質
收錄於SCI
產學合作
通訊作者
審稿制度
國別荷蘭
公開徵稿
出版型式
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!